# SDR SWAA2021042257986

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344 Lbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT PASSENGER CABIN BS328 - BS344 LBL44 WL208. / REMOVED AND REPLACED INTERCOSTAL AT PASSANGER CABIN BS 328 - BS 344 LBL 44; WL. 208 I.A.W SRM 51-40-02-0G-0 AND DRAWING # 141A5900. INTERCOSTAL WAS REPLACED DUE TO NO FOUND ALLOWABLE DAMAGE ON SRM 53-10-51-0I-2 PART CALLED REPAIRABLE BY RAPLACEMENT I.A.W SRM 51-10-02-0G-0 PARAGRAPH 9.C.
